Inequalities for noncentral chi-square distributions

Share/Save/Bookmark

Kallenberg, Wilbert C.M. (1990) Inequalities for noncentral chi-square distributions. Statistics & Probability Letters, 9 (3). pp. 273-278. ISSN 0167-7152

[img]
Preview
PDF
385Kb
Abstract:An upper and lower bound are presented for the difference between the distribution functions of noncentral chi-square variables with the same degrees of freedom and different noncentralities. The inequalities are applied in a comparison of two approximations to the power of Pearson's chi-square test.
Item Type:Article
Copyright:© 1990 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/72848
Official URL:http://dx.doi.org/10.1016/0167-7152(90)90067-H
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140486